Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Return of Sustiva Side Effects
May 10, 2001

There was a recent question concerning the return of Sustiva side effects after 18 months of therapy. I noticed that quitting smoking greatly increased the return of the Sustiva side effects for 2 months again; just like when I first started taking it.

Doug

Response from Dr. Boyle

That's interesting and I have not seen it reported elsewhere. There is no doubt that in some patients the Sustiva side effects do occasionally return, although they generally fade or go away again. The exact reasons for this occurring have not been defined, but in some of my patients, changing other medications, changes in timing of the dose or taking the dose with a meal have been the most notable factors. Perhaps nicotine may be involved as well, especially a sudden withdrawal of it. Glad to hear it worked out though and that your side effect symptoms went away again.



Previous
hypercortisolism and lipodystrophy
Next
Night Time Iching

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement